A 24-year-old female asked:
how long does multivitamin multimineral supplements stay in your system?i finally realized that my multivitamin was causing acne all over my face.
1 doctor answer • 1 doctor weighed in
Dermatology 49 years experience
Vitamins and Acne???: Vitamins causing acne? Balderdash! there is no harm or acne caused by taking a multivitamin. I would certainly be happy knowing the source of that incredible folktale? Advanced forms of vitamin a, for instance, have been modified in the laboratory to even treat the most severe cases of acne! so go ahead and take your multivitamin and don't worry about acne related to it.
4938 viewsAnswered >2 years ago
Last updated Aug 12, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.